您当前的位置:
首页 >
文章列表页 >
Extreme Points of Generalized Orlicz Spaces
更新时间:2026-08-31
    • Extreme Points of Generalized Orlicz Spaces

    • Vol. 19, Issue 6, Pages: 110-112(2014)
    • DOI:10.15938/j.jhust.2014.06.021    

      CLC: 0177.7
    • Published:2014

    移动端阅览

  • ZHAO Liang, ZHONG Shan-shan, WANG Wen-wen, et al. Extreme Points of Generalized Orlicz Spaces[J]. 2014, 19(6): 110-112. DOI: 10.15938/j.jhust.2014.06.021.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1058

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Extreme Points in Orlicz Spaces Equipped with Snorm
New Constant of Von Neumann-Jordan Constant Type in Banach Space
A Lightweight Breast Tumor Classification Model Combining Local and Global Features
Mixed-frequency Cascaded H-bridge SVG Ripple Suppression Method
TLeaf-YOLOv8 Detection Algorithm for Wheat Disease

Related Author

CUI Yunan
AN Lili
ZHAN Yujia

Related Institution

(School of Applied Sciences,Harbin University of Science and Technology,Harbin 150080,China) 
0